# SDR ASOA201808104041

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 32,744 hours, 20,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: TRA7220
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE MESSAGE ON THE EICAS.  MAINTENANCE CLEANED THE CONNECTOR PLUG ON THE SMOKE DETECTOR PANEL, OPS TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE MESSAGE REPEATED ON NEXT FLIGHT.  WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.   OPS TESTED WITH NO DEFECTS NOTED, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
